MAUDE Adverse Event Report: PIONEER SURGICAL TECHNOLOGY (D.B.A. RTI SURGICAL) STREAMLINE MIS, PEDICLE SCREW; SPINAL SCREW

PIONEER SURGICAL TECHNOLOGY (D.B.A. RTI SURGICAL) STREAMLINE MIS, PEDICLE SCREW; SPINAL SCREW
Model Number 05-PA-75-50
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Intraoperative Pain (2662)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The dhr was reviewed for this device and it was recorded as being manufactured to specifications.After a review of the immediate post operative films and the films at the time of the occurrence by rti surgical's medical advisor as well as a review of the returned devices, the most likely cause of this occurrence was the placement of the screw during the initial surgery allowed for the dissassociation of the screw yoke potion.If further information becomes available, pioneer surgical will update this report.It is unknown the patient's information beyond the sex.
 
Event or Problem Description
(b)(6) reported incident - approximately 6 weeks post-op, the patient reported pain due to a 2 level surgery from l4 to s1 with a tlif approach with cage on the left side from l5/s1.It was discovered through x-ray that head of the screw at s1 on the right side popped off.Revision surgery was conducted on an unknown date, and type of reconstruction is undetermined as of reporting date.

Brand Name
STREAMLINE MIS, PEDICLE SCREW
Common Device Name
SPINAL SCREW
Manufacturer (Section D)
PIONEER SURGICAL TECHNOLOGY (D.B.A. RTI SURGICAL)
375 river park circle
marquette, mi
MDR Report Key9943378
Report Number1833824-2020-00020
Device Sequence Number16690353
Product Code NKB
UDI-Device Identifier00846468052539
UDI-Public(01)00846468052539(10)342472
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K130286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number05-PA-75-50
Device Catalogue NumberSAME
Device Lot Number342472
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2020
Initial Report FDA Received Date04/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;